Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Mobile, AL

February 20, 2014Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Feb 20, 2014, 9:42 PM CST for Greene County, Perry County, Wayne County, Mississippi. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 9:42 PM CST (03:42 UTC)
Expired
Feb 20, 2014, 11:00 PM CST
In force
78 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 10:40 PM CSTTSTM WND DMGWhistler, MSPOWERLINE DOWN ACROSS HWY 84W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
384 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS54 KMOB 210342
SVRMOB
MSC041-111-153-210500-
/O.NEW.KMOB.SV.W.0003.140221T0342Z-140221T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
942 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 1100 PM CST

* AT 940 PM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG
  A LINE EXTENDING FROM 4 MILES SOUTH OF LAUREL TO 3 MILES NORTHEAST
  OF PETAL TO 13 MILES SOUTHWEST OF WEST HATTIESBURG...AND MOVING
  EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         STATE LINE...         CLARA...
  BUCKATUNNA...         RICHTON...            NEW AUGUSTA...
  BEAUMONT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3143 8915 3144 8895 3183 8895 3184 8873
      3190 8847 3118 8844 3115 8915
TIME...MOT...LOC 0341Z 261DEG 27KT 3164 8913 3137 8920
          3117 8950

$$
2 follow-up statements
407 
WWUS54 KMOB 210417
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1017 PM CST THU FEB 20 2014

MSC041-111-153-210500-
/O.CON.KMOB.SV.W.0003.000000T0000Z-140221T0500Z/
WAYNE MS-PERRY MS-GREENE MS-
1017 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHERN GREENE...NORTHERN PERRY AND WAYNE COUNTIES...

AT 1012 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EUCUTTA TO GOOD HOPE TO 18
MILES WEST OF BELLEVILLE...OR ALONG A LINE EXTENDING FROM 17 MILES
NORTHEAST OF LAUREL TO 7 MILES NORTHWEST OF RICHTON TO 9 MILES SOUTH
OF WEST HATTIESBURG...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRENGTHFORD...WHISTLER...MULBERRY...HOLLIS CREEK...INDIAN SPRINGS...
HIWANNEE...WEST KING...HENDERSON...CLARA...BOICE...WOODWARDS...
WAYNESBORO...EAST SIDE...MCSWAIN...BREWER...MATHERVILLE...MAHNED...
SMITHTOWN...WINCHESTER...TOKIO...NEW AUGUSTA...CHICORA...ROBINSONS
JUNCTION...KITTRELL...HERCULES STATION...BENMORE...OLD AVERA...
KNOBTOWN...CLARK...CARSON CITY...BYRD...BRADLEY...STATE LINE...
GRETNA...DENHAM...BUCKATUNNA...BATTLES...SAND HILL...PIAVE...
JONATHAN...BOTHWELL...AVERA...BELMONT...WINGATE...HINTONVILLE...
FERGUSON...BEAUMONT AND ERET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3143 8915 3144 8895 3183 8895 3184 8873
      3190 8847 3118 8844 3115 8915
TIME...MOT...LOC 0416Z 261DEG 27KT 3182 8886 3144 8895
          3121 8939

$$
538 
WWUS54 KMOB 210441
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1041 PM CST THU FEB 20 2014

MSC041-111-153-210500-
/O.CON.KMOB.SV.W.0003.000000T0000Z-140221T0500Z/
WAYNE MS-PERRY MS-GREENE MS-
1041 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHERN GREENE...NORTHERN PERRY AND WAYNE COUNTIES...

AT 1039 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIWANNEE TO 7 MILES
NORTHWEST OF GOOD HOPE TO 15 MILES WEST OF BELLEVILLE...OR ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF WAYNESBORO TO 10 MILES
NORTHWEST OF RICHTON TO 10 MILES SOUTH OF WEST HATTIESBURG...MOVING
EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRENGTHFORD...RUNNELSTOWN...WHISTLER...CORINTH...WEST KING...INDIAN
SPRINGS...BOICE...HOLLIS CREEK...KITTRELL...TOKIO...MCSWAIN...
HERCULES STATION...EAST SIDE...BREWER...BENMORE...OLD AVERA...
KNOBTOWN...CLARK...CARSON CITY...BYRD...BRADLEY...HENDERSON...
WOODWARDS...WINCHESTER...STATE LINE...SMITHTOWN...ROBINSONS
JUNCTION...MULBERRY...MATHERVILLE...GRETNA...DENHAM...CLARA...
CHICORA...BUCKATUNNA...BATTLES...SAND HILL...PIAVE...JONATHAN...
BOTHWELL...AVERA...BELMONT...WINGATE...NEW AUGUSTA...MAHNED...
HINTONVILLE...FERGUSON...BEAUMONT AND ERET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3143 8915 3144 8895 3183 8895 3184 8873
      3190 8847 3118 8844 3115 8915
TIME...MOT...LOC 0441Z 261DEG 27KT 3180 8874 3148 8900
          3117 8937

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 7:02 PM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Feb 20, 7:02 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
702 PM CST THU FEB 20 2014

.MESOSCALE UPDATE...EARLY EVENING MESOANALYSIS INDICATES THAT SURFACE
BASED INSTABILITY HAS INCREASED A LITTLE MORE THAN ANTICIPATED ACROSS
SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST ALABAMA...
WITH CAPE VALUES LOCALLY ENHANCED TO BETWEEN 1000-1500 J/KG OVER
WAYNE... GREENE...WASHINGTON AND CHOCTAW COUNTIES. ENOUGH WARMING
ALSO APPEARS TO HAVE OCCURRED TO ERODE THE CAP WITHIN THIS REGION TO
AID IN THE DEVELOPMENT OF DISCRETE CELLS...WITH ONE SUPERCELL THAT
MANAGED TO DEVELOP IN THE VICINITY OF WAYNE COUNTY. REGIONAL RADAR
IMAGERY ALSO SHOWS AN ADDITIONAL COMPLEX OF SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS SOUTHEAST LOUISIANA/SOUTHWEST MISSISSIPPI...WHILE
THE MAIN LINEAR COMPLEX CONTINUES TO DEVELOP FROM NORTHERN
LOUISIANA...THROUGH NORTHERN MISSISSIPPI/SOUTHWEST TENNESSEE.

THE LATEST SHORT RANGE/HI-RES SOLUTIONS CONTINUE TO TREND WITH
SPREADING THE COMPLEX OF SHOWERS AND STORMS OVER SOUTHEAST LA/
SOUTHWEST MS NORTHEASTWARD INTO OUR SOUTHEAST MS COUNTIES AFTER 9 PM
CST...BEFORE THIS CONVECTION EVENTUALLY MERGES WITH THE MAIN LINE
THAT WILL BE EJECTING EASTWARD TOWARD OUR NORTHWESTERN CWFA FROM
CENTRAL MS. THERE WILL BE A LOW END THREAT OF DISCRETE SEVERE
SUPERCELLS OVER OUR NORTHWESTERN COUNTIES FOR ANOTHER COUPLE OF HOURS
BEFORE THE MAIN AREA OF CONVECTION MERGES INTO THE LINEAR COMPLEX
LATER THIS EVENING. WITH SHORT TERM SOLUTIONS CONTINUING TO SHOW
DEEP LAYER SHEAR VALUES OF 40-50 KTS AHEAD OF THE MAIN LINE... AND
STORM RELATIVE HELICITY VALUES OF 200-300 M2/S2...THERE WILL BE A
CONTINUED THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES AS THE
MAIN COMPLEX MOVES ACROSS LATE THIS EVENING INTO THE EARLY MORNING
HOURS FRIDAY. THE PRIMARY SEVERE WEATHER RISK LOCATION WILL BE ACROSS
SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA THROUGH JUST AFTER
MIDNIGHT...GENERALLY NORTHWEST OF A WIGGINS...LUCEDALE...JACKSON...
CAMDEN LINE...WHERE TORNADO WATCH #15 IS IN EFFECT. THE SLIGHT RISK
OF SEVERE WEATHER MAY SHIFT A LITTLE FARTHER EASTWARD ACROSS INLAND
SOUTH CENTRAL ALABAMA AFTER MIDNIGHT INTO THE PRE-DAWN HOURS FRIDAY.
/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  64  40  68  56 /  90  10  00  05  30
PENSACOLA   52  63  43  67  57 /  90  20  00  05  30
DESTIN      56  63  45  65  57 /  90  40  00  05  40
EVERGREEN   48  63  35  69  51 / 100  10  00  05  20
WAYNESBORO  46  65  34  68  51 / 100  05  00  05  30
CAMDEN      48  64  35  69  50 / 100  05  00  05  20
CRESTVIEW   51  64  37  71  51 /  90  30  00  05  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT FRIDAY TO NOON FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...
     SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Feb 20, 7:25 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST THU FEB 20 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-220130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
725 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF THE REGION
TONIGHT...MAINLY ACROSS LOCATIONS NORTH OF A WIGGINS...MCINTOSH...
ANDALUSIA LINE. A FEW DISCRETE SUPERCELLS MAY DEVELOP ACROSS
SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA THIS
EVENING...BEFORE A LINEAR COMPLEX OF STORMS PUSHES ACROSS THE REGION
LATE THIS EVENING THROUGH THE PRE DAWN HOURS FRIDAY. THE PRIMARY
SEVERE WEATHER HAZARD WILL BE DAMAGING WINDS...THOUGH LARGE HAIL AND
ISOLATED TORNADOES WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAIN MAY
CAUSE MINOR FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

GMZ630>635-650-655-670-675-220130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
725 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

INCREASING SOUTHERLY FLOW WILL PERSIST OVER THE MARINE AREA THIS
EVENING...FOLLOWED BY THE PASSAGE OF A STRONG COLD FRONT LATE
TONIGHT. THE INCREASING WINDS WILL BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT...PARTICULARLY OVER MOBILE BAY...THE MISSISSIPPI SOUND
AND THE OFFSHORE WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT
BEGINNING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER MOBILE BAY...
THE MISSISSIPPI SOUND...AND THE OFFSHORE WATERS AS STRONG NORTHERLY
FLOW PERSISTS IN THE WAKE OF THE FRONTAL PASSAGE. A LINE OF SHOWERS
AND THUNDERSTORMS WILL ALSO ACCOMPANY THE FRONT EARLY FRIDAY MORNING.
SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT
LIGHTNING.

In the hours before

Special weather statement, Feb 20, 6:46 PM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
646 PM CST THU FEB 20 2014

ALZ051-MSZ067-210145-
CHOCTAW AL-WAYNE MS-
646 PM CST THU FEB 20 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH
745 PM CST...

AT 642 PM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
WAYNESBORO...OR 15 MILES WEST OF GILBERTOWN...AND MOVING NORTHEAST AT
40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOXEY...              PENNINGTON...         NEEDHAM...
  LISMAN...             GILBERTOWN...         BUTLER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Local storm report, Feb 20, 7:15 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HIWANNEE                31.81N 88.69W
02/20/2014  M1.00 INCH       WAYNE              MS   EMERGENCY MNGR

&&

JOHNP
Special weather statement, Feb 20, 7:15 PM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST THU FEB 20 2014

ALZ052-210215-
WASHINGTON AL-
715 PM CST THU FEB 20 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON COUNTY IN
SOUTHWEST ALABAMA...THROUGH 815 PM CST...

AT 710 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CHATOM...OR 5 MILES NORTHEAST OF FRUITDALE...AND MOVING NORTHEAST
AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAGARVILLE...         TIBBIE...             SAINT STEPHENS...
  LEROY...              FRUITDALE...          CHATOM...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:00 PM CSTTornado WarningMOBWayne45 min
Feb 20, 10:31 PM CSTAreal Flood AdvisoryMOBGreene, Perry, Wayne3 hr
Feb 20, 10:57 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne78 min
Feb 20, 11:44 PM CSTSevere Thunderstorm WarningMOBGreene, Perry61 min
Feb 21, 12:10 AM CSTSevere Thunderstorm WarningMOBGreene, Wayne80 min
Feb 21, 12:34 AM CSTAreal Flood AdvisoryMOBGreene, Wayne116 min
Feb 21, 12:59 AM CSTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone2 hr
Feb 21, 1:48 AM CSTAreal Flood AdvisoryMOBGeorge117 min
Feb 21, 3:04 AM CSTWind AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne6 hr
Feb 21, 11:33 AM CSTRiver Flood WarningMOBGeorge, Greene, Perry4 days
Feb 21, 11:33 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne4 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.